| Catalog Number |
24600-0007 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
Chemical Exposure (2570)
| Date of Event |
03/03/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.Initial reporter phone#: (b)(6).Device manufacture date: unknown.Investigation summary - no photo or sample was received for the customer's complaint of separation.Without further information like a physical sample for investigation, the complaint cannot be verified and root cause of this failure remains unknown.A device history record review could not be performed because a lot number was not provided by the customer.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description
It was reported that the bd alaris¿ pump module smartsite¿ low sorbing infusion set iv tubing broke and splashed the nurse with chemotherapy medicine.The following information was provided by the initial reporter: "i wanted to bring up an issue regarding chemo tubing.A nurse was splashed with chemo when iv tubing broke.She mentioned this is not the first time it has broken unexpectedly.".
Event or Problem Description
Additional Manufacturer Narrative
H6: investigation summary no photo or sample was received for the customer's complaint of separation.The photo received does not provide any evidence or verify the separation.Without further information like a physical sample for investigation, the complaint cannot be verified and root cause of this failure remains unknown.A device history record review could not be performed because a lot number was not provided by the customer.